| Model Number |
428771 |
| Medical Device Problem Codes |
Ambient Noise Problem (2877); Impedance Problem (2950); Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
This lead was explanted due to noise.The thresholds have also been trending up and the impedances have been trending down.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes, the lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.